RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1996, Volume 51, Issue 3(309), Pages 17–52 (Mi umn968)  

This article is cited in 3 scientific papers (total in 3 papers)

Topologies generated by effectively Suslin sets, and their applications in descriptive set theory

V. G. Kanovei

Moscow State University of Transportation

DOI: https://doi.org/10.4213/rm968

Full text: PDF file (487 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1996, 51:3, 385–417

Bibliographic databases:

UDC: 515.128
MSC: 28A05, 54H05, 46A55
Received: 29.06.1995

Citation: V. G. Kanovei, “Topologies generated by effectively Suslin sets, and their applications in descriptive set theory”, Uspekhi Mat. Nauk, 51:3(309) (1996), 17–52; Russian Math. Surveys, 51:3 (1996), 385–417

Citation in format AMSBIB
\Bibitem{Kan96}
\by V.~G.~Kanovei
\paper Topologies generated by effectively Suslin sets, and their applications in descriptive set theory
\jour Uspekhi Mat. Nauk
\yr 1996
\vol 51
\issue 3(309)
\pages 17--52
\mathnet{http://mi.mathnet.ru/umn968}
\crossref{https://doi.org/10.4213/rm968}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1406049}
\zmath{https://zbmath.org/?q=an:0878.54022}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1996RuMaS..51..385K}
\transl
\jour Russian Math. Surveys
\yr 1996
\vol 51
\issue 3
\pages 385--417
\crossref{https://doi.org/10.1070/RM1996v051n03ABEH002907}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WC01100002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0030504741}


Linking options:
  • http://mi.mathnet.ru/eng/umn968
  • https://doi.org/10.4213/rm968
  • http://mi.mathnet.ru/eng/umn/v51/i3/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Kanovei, V. A. Lyubetskii, “A Cofinal Family of Equivalence Relations and Borel Ideals Generating Them”, Proc. Steklov Inst. Math., 252 (2006), 85–103  mathnet  crossref  mathscinet
    2. V. G. Kanovei, V. A. Lyubetskii, “Borel reducibility as an additive property of domains”, J. Math. Sci. (N. Y.), 158:5 (2009), 708–712  mathnet  crossref  elib  elib
    3. V. G. Kanovei, V. A. Lyubetskii, “Effective Compactness and Sigma-Compactness”, Math. Notes, 91:6 (2012), 789–799  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:303
    Full text:126
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019